# SDR COMA9960607

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION MESSAGE DURING LANDING AT TOL.\NREPLACED THE RIGHT BRAKE POSITIONING SENSING UNIT.
